# SDR FDEA201309122196

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53279846200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LEFT AFT LANDING ANGLE CRACKED AT FRAME 38.2.   REPAIRED IAW INSTRUCTION OF EA 6-5314-T0302440.
